# SDR ZZDA070123100

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Bs 37
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  RIGHT AND LEFT RADOME LATCH ASSEMBLIES AND FORWARD LOWER SKIN CRACKED AND BROKEN BEYOND REPAIR.  REPLACED RIGHT AND LEFT RADOME LATCH ASSEMBLIES AND FORWARD LOWER SKIN AT STA 37.0 PER MDC DRAWING 5911400 REV CM DATED 05/03/01.
